Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    sizzlechest's Avatar
    sizzlechest is offline Member
    Join Date
    Nov 2004
    Posts
    501

    Dbol question, need help!!

    I'm currently into my second week of a cycle of 600mg test e, 500 mg tren e, and 50mg Dbol /ed. Iíve been kind of nauseous and have lost my appetite in the past few days. I donít think its the tren or the test. Iíve taken both of those before and have had no such problems. Can it be the Dbol, or is it maybe just a stomach flu.
    P.S. Iíve also been feeling a little anxious and depressed. I donít know if this has anything to do with it.
    Thanks

  2. #2
    shortie's Avatar
    shortie is offline AR Biggerologist
    Join Date
    Apr 2003
    Location
    Back in da box!
    Posts
    3,413
    Dbol can cause stomach issues, don't know about the depression though.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •